Alert archive / New York / Special Marine Warnings in 2021
Special Marine Warning 68, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jul 20, 2021, 5:43 PM EDT. It was in force for 92 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2021, 5:43 PM EDT (21:43 UTC)
- Expired
- Jul 20, 2021, 7:15 PM EDT
- In force
- 92 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Buffalo radar (KBUF), 27 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 6:02 PM EDT | HAIL 0.5 | Lewiston, NY | GOLF BALL TO TENNIS BALL SIZED HAIL REPORTED IN THE TOWN OF LEWISTON. |
| Jul 20, 6:02 PM EDT | HAIL 2.5 | Lewiston, NY | CORRECTS PREVIOUS HAIL REPORT FROM LEWISTON. GOLF BALL TO TENNIS BALL SIZED HAIL REPORTED IN THE TOWN OF LEWISTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 574 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
595
WHUS51 KBUF 202143
SMWBUF
LEZ020-LOZ030-042-202315-
/O.NEW.KBUF.MA.W.0068.210720T2143Z-210720T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
543 PM EDT Tue Jul 20 2021
The National Weather Service in Buffalo has issued a
* Special Marine Warning for...
Lake Ontario from the Upper Niagara River to Youngstown...
The Upper and Lower Niagara River and Buffalo Harbor...
* Until 715 PM EDT.
* At 542 PM EDT, a strong thunderstorm was located over Lewiston, or
near Niagara River, moving east at 20 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Fort Niagara, Youngstown, Grand Island and Lewiston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
Frequent lightning is occurring with this storm. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4330 7897 4325 7895 4324 7900 4314 7899
4311 7901 4309 7890 4298 7886 4298 7888
4294 7887 4294 7892 4299 7902 4302 7902
4306 7900 4308 7907 4312 7907 4314 7904
4325 7906 4328 7908
TIME...MOT...LOC 2142Z 268DEG 18KT 4317 7900
HAIL...0.00IN
WIND...>34KTS
$$
Reynolds2 follow-up statements
486
FZUS71 KBUF 202228
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
628 PM EDT Tue Jul 20 2021
LOZ042-202237-
/O.CAN.KBUF.MA.W.0068.000000T0000Z-210720T2315Z/
628 PM EDT Tue Jul 20 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Lake Ontario from Upper Niagara River to Youngstown...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western New York...the adjacent waters of Lake Erie...and the
adjacent waters of Lake Ontario.
LAT...LON 4310 7906 4312 7907 4314 7904 4325 7906
4323 7900 4314 7899 4311 7901 4309 7890
4299 7886 4298 7888 4294 7887 4294 7892
4296 7893 4299 7902 4302 7902 4306 7900
4308 7907
TIME...MOT...LOC 2227Z 268DEG 18KT 4318 7869
$$
LEZ020-LOZ030-202315-
/O.CON.KBUF.MA.W.0068.000000T0000Z-210720T2315Z/
628 PM EDT Tue Jul 20 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 715 PM EDT...
For the following areas...
The Upper and Lower Niagara River and Buffalo Harbor...
At 627 PM EDT, a strong thunderstorm was located 15 nm east of
Lewiston, or 17 nm east of Niagara River, moving east at 20 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Grand Island, Lewiston and Youngstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
Frequent lightning is occurring with this storm. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4310 7906 4312 7907 4314 7904 4325 7906
4323 7900 4314 7899 4311 7901 4309 7890
4299 7886 4298 7888 4294 7887 4294 7892
4296 7893 4299 7902 4302 7902 4306 7900
4308 7907
TIME...MOT...LOC 2227Z 268DEG 18KT 4318 7869
HAIL...0.00IN
WIND...>34KTS
$$
EAJ607
FZUS71 KBUF 202315
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
715 PM EDT Tue Jul 20 2021
LEZ020-LOZ030-202325-
/O.EXP.KBUF.MA.W.0068.000000T0000Z-210720T2315Z/
715 PM EDT Tue Jul 20 2021
...THE SPECIAL MARINE WARNING EXPIRED AT 715 PM EDT...
The affected areas were...
The Upper and Lower Niagara River and Buffalo Harbor...
The thunderstorm has weakened and no longer poses a significant
threat to boaters.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western New York...the adjacent waters of Lake Erie...and the
adjacent waters of Lake Ontario.
LAT...LON 4310 7906 4312 7907 4314 7904 4325 7906
4323 7900 4314 7899 4311 7901 4309 7890
4299 7886 4298 7888 4294 7887 4294 7892
4296 7893 4299 7902 4302 7902 4306 7900
4308 7907
TIME...MOT...LOC 2315Z 268DEG 18KT 4319 7839
$$
EAJWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 20, 5:39 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 20, 5:39 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 539 PM EDT Tue Jul 20 2021 .SYNOPSIS... A cold front pushing south through the region will generate some strong thunderstorms through this evening, then cooler more comfortable conditions will follow for much of the remainder of the work week. Looking further ahead, our next chance for widespread unsettled weather will come during the second half of the weekend when another front will push through the region. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... ...Strong to Severe Storms Possible into this Evening... Very unstable airmass over western and north central New York early this evening with SBCAPEs avg 2000 j/kg. Some drier air in the mid levels (DCAPEs in the vcnty of 1000 j/kg) will enhance strong downdraft (ie downburst potential) as developing storms push through. There is also ample instability to support large hail. Storms have developed out ahead of the front, especially across Niagara County, but these have gotten hung up on the lake breeze boundary. These will be dislodged by the front this evening, allowing the line to push across the Buffalo metro area. The rest of the line of storms will continue its southward movement, with the greatest risk for severe weather before 9 p.m. this evening. While storms will be progressive...there will be the likelihood for some heavy rain as well. Given wet antecedent conditions...this will pose the risk for some localized flooding to accompany the stronger storms. Storms will weaken by 03z with only residual showers in the vcnty of the passing front overnight. Gradual clearing on Wednesday in advance of large sfc high over Upper Great Lakes. Clearing to be slowed by upslope northerly flow. Cooler and less humid. Cool night slated for Wednesday night as sfc high drifts closer. mins largely in the 50s...but 40s possible across cooler portions of Srn Tier. Aimed at lower quartile of min temp guidance packages. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... A few shortwaves will pass across the Northeast through the mid- levels for the second half of the workweek and start of the weekend, which will provide for a few periods of showery weather. Diving into the details for the start of the period Thursday, the area will remain between two shortwaves with high pressure overhead at the surface. This will provide for a rather dry day. Chances for showers will increase slightly Thursday night as the alluded to shortwave approaches the area. Surface high pressure returns Friday, though with the aforementioned shortwave trough axis crossing overhead of the area a few showers can't be ruled out. Additionally, a stationary front lingering southwest of the area (stretched from the central Great Lakes to the Ohio Valley) Friday will support additional chances for showers, especially for the areas across the western Southern Tier. Mid-level and surface ridging should make for another period of dry weather Friday night and most of Saturday.The next potent shortwave trough (ahead of the incoming longwave trough) will initially push a warm front across the region, before a cold frontal passage Saturday night into Sunday. Clearing skies Thursday will allow for temperatures to warm up into the low to mid 70s. Temperatures will continue to warm slightly, with highs in the mid to upper 70s to close out the work week and start the weekend. && .LONG TERM /SUNDAY THROUGH TUESDAY/... NW flow aloft and yet another shortwave embedded within this flow will keep chances for showers and storms in the forecast through Sunday night. Surface ridging will take hold Monday across the eastern Great Lakes which will bring a period of dry weather and seasonal temperatures through the middle of the week. Daytime highs will likely peak in the upper 70s to low 80s. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... A mid level trough and cold front will move through by around 03Z this evening. This will produce showers and thunderstorms, with localized IFR or lower conditions in heavy rain. Fog and stratus will develop over much of the region after midnight. This will support widespread MVFR to IFR conditions overnight into initial daylight hours of Wednesday. Conditions will improve to VFR regionwide by late Wednesday morning. Outlook... Thursday...VFR. Friday...VFR/MVFR. A chance of showers. Saturday...VFR. Sunday...Mainly VFR with scattered showers ending early. && .MARINE... Weak pressure gradient will bring gentle to moderate breezes through Wednesday. The only concern will be the risk for thunderstorms late this afternoon and this evening, which will produce locally higher winds and waves and lightning. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...Apffel/RSH SHORT TERM...EAJ LONG TERM...AR AVIATION...Apffel/RSH MARINE...TMA
Hazardous weather outlook, Jul 20, 3:11 PM EDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 311 PM EDT Tue Jul 20 2021 NYZ001>008-010>014-085-211915- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Southern Erie- 311 PM EDT Tue Jul 20 2021 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is also marginal risk for locally heavy rainfall and flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019>021-211915- Chautauqua-Cattaraugus-Allegany- 311 PM EDT Tue Jul 20 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late this afternoon and early evening. Main hazards are damaging wind gusts and marginally severe hail. There is also marginal risk for locally heavy rainfall and flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-042>045-062>065-SLZ022-024-211915- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 311 PM EDT Tue Jul 20 2021 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-211915- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 311 PM EDT Tue Jul 20 2021 This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...This afternoon and tonight. There is a slight risk for severe thunderstorms this afternoon and early evening. Main hazards are strong winds and large hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf EAJ
In the hours before
Local storm report, Jul 20, 5:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
521 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 2 SE CAMBRIA CENTER 43.16N 78.79W
07/20/2021 U1.00 INCH NIAGARA NY PUBLIC
QUARTER SIZED (1.00 IN) HAIL REPORTED IN
CAMBRIA CENTER.
&&
PPLocal storm report, Jul 20, 5:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
526 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 3 SE ALEXANDRIA BAY 44.31N 75.88W
07/20/2021 JEFFERSON NY PUBLIC
TREES AND WIRES DOWN IN THE TOWN OF
ALEXANDRIA.
&&
PPSpecial weather statement, Jul 20, 5:28 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Buffalo NY
528 PM EDT Tue Jul 20 2021
NYZ004>006-202215-
Oswego-Wayne-Northern Cayuga-
528 PM EDT Tue Jul 20 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...CAYUGA AND
SOUTHWESTERN OSWEGO COUNTIES...
At 526 PM EDT, a strong thunderstorm was located near Fulton, moving
east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fulton, Fair Haven Beach State Park, Central Square, Battle Island
State Park, Hastings, Volney, West Monroe, Palermo, Sterling,
Phoenix, Ira, Wolcott, Hannibal, Red Creek, Parish, South Hannibal,
Pennellville, Mallory, Hinmansville and Granby Center.
This includes Interstate 81 between exits 32 and 33.
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4320 7608 4323 7610 4324 7616 4327 7620
4324 7621 4322 7619 4320 7622 4324 7627
4321 7626 4320 7628 4323 7631 4323 7648
4320 7648 4323 7682 4335 7683 4337 7676
4342 7608 4320 7606
TIME...MOT...LOC 2126Z 272DEG 18KT 4330 7648
WelchLocal storm report, Jul 20, 5:31 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
531 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 3 SE ALEXANDRIA BAY 44.31N 75.88W
07/20/2021 JEFFERSON NY PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
SE ALEXANDRIA BAY. TREES AND WIRES DOWN IN
THE TOWN OF ALEXANDRIA.
&&
PPLocal storm report, Jul 20, 5:32 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
532 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG CLAYTON 44.24N 76.08W
07/20/2021 JEFFERSON NY PUBLIC
REPORTS OF TREES AND WIRES DOWN IN THE TOWN
OF CLAYTON.
&&
PPLocal storm report, Jul 20, 5:40 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
540 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 2 W LOCKPORT 43.17N 78.73W
07/20/2021 E1.00 INCH NIAGARA NY TRAINED SPOTTER
QUARTER SIZED (1.00IN) HAIL REPORTED WEST OF
THE TOWN OF LOCKPORT.
&&
PPThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:13 PM EDT | Special Marine Warning | BUF | 62 min | |
| Jul 20, 2:57 PM EDT | Special Weather Statement | BUF | Niagara | 48 min |
| Jul 20, 3:14 PM EDT | Special Marine Warning | BUF | 61 min | |
| Jul 20, 3:23 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 67 min |
| Jul 20, 3:39 PM EDT | Special Marine Warning | BUF | 81 min | |
| Jul 20, 3:48 PM EDT | Special Marine Warning | BUF | 87 min | |
| Jul 20, 4:08 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 67 min |
| Jul 20, 4:23 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 67 min |
| Jul 20, 4:42 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 48 min |
| Jul 20, 4:46 PM EDT | Special Marine Warning | BUF | 59 min | |
| Jul 20, 4:49 PM EDT | Flash Flood Warning | BUF | Niagara | 6 hr |
| Jul 20, 4:55 PM EDT | Special Marine Warning | BUF | 48 min | |
| Jul 20, 4:58 PM EDT | Special Marine Warning | BUF | 92 min | |
| Jul 20, 5:00 PM EDT | Special Weather Statement | BUF | Genesee | 30 min |
| Jul 20, 5:10 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Jul 20, 5:13 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 62 min |
| Jul 20, 5:28 PM EDT | Special Weather Statement | BUF | Oswego | 47 min |
| Jul 20, 5:30 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 60 min |
| Jul 20, 5:43 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 62 min |
| Jul 20, 5:56 PM EDT | Special Weather Statement | BUF | Genesee, Monroe, Ontario, Orleans | 34 min |
| Jul 20, 6:07 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Jefferson, Lewis, Oswego, Wayne | 38 min |
| Jul 20, 6:21 PM EDT | Flash Flood Warning | BUF | Erie, Niagara | 4 hr |
| Jul 20, 6:26 PM EDT | Special Marine Warning | BUF | 34 min | |
| Jul 20, 6:30 PM EDT | Special Weather Statement | BUF | Erie, Genesee | 30 min |
| Jul 20, 6:37 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara | 46 min |
| Jul 20, 6:46 PM EDT | Special Weather Statement | BUF | Lewis | 29 min |
| Jul 20, 6:52 PM EDT | Special Marine Warning | BUF | 67 min | |
| Jul 20, 7:24 PM EDT | Special Weather Statement | BUF | Erie, Genesee, Livingston, Ontario, Wyoming | 36 min |
| Jul 20, 7:38 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 31 min |
| Jul 20, 7:58 PM EDT | Special Weather Statement | BUF | Livingston, Wyoming | 92 min |
Nearby
Special Marine Warnings in New York, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.